# SDR DHL2004784003

- Difficulty date: July 7, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Grounded
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE FIRE DETECTOR CIRCUIT GROUND LIGHT IS ILLUMINATED.  REPOSITIONED NR 3 ENGINE GROUND FAULT FIRE DETECTOR LOOP.  CLOSED AND RESECURRED NR 3 ENGINE COWL.  TESTED ENGINE FIRE DETECTION IAW B727 M/M  26-11-001.  NO DEFECTS NOTED.
